# SDR SWIA200413663

- Difficulty date: August 4, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N296SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120325
- Aircraft time: 17,174 hours, 25,181 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3472001001
- Part serial: 0197
- Condition: Malfunctioned
- Location: Te Flap
- Part time: 12,126 hours, 16,601 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, FLAP AND ADVANCED SWS LIGHTS ILLUMINATED.  REMOVED AND REPLACED FLAP CONTROL UNIT.  OPERATIONAL CHECK GOOD IAW 27-50-06.
